# SDR CALA2025102310429

- Difficulty date: October 12, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737924ER
- Aircraft serial: 62815
- Aircraft time: 27,224 hours, 10,265 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 313A2750
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON AFTER FAIRING CRACKED IN AFT AREA.   REMOVED AND REPLACED NR 1 PYLON AFTER FAIRING ASSY END, LOCATED DRILLED AND COUNTERSUNK, APPLIED ALODINE, PRIMER, TOPCOAT PAINT IAW SRM 51-40-05-0G-0, SRM 51-40-05-0G-0, 51-40-02-0 G-0, SRM 51-40-08-0G-0, SRM 51-21-72-370-804, DWG 1110DD09 90, AMM 51-21-99-300-801, IPC 54-52-04-02, AND DWG 313A2750 REV E.
